# SDR 2025FA0000186

- Difficulty date: December 12, 2023
- Submitted: March 13, 2025
- Operation: General aviation
- Aircraft: N8349M
- Make and model: Cessna A150K
- Aircraft serial: A1500049
- Aircraft time: 4,518 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 4,518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS DISCOVERED THAT THERE WERE SEVERAL CORRODED AND CRACKED WING TRAILING EDGE RIBS IN BOTH LEFT AND RIGHT WINGS.  DURING REPLACEMENT OF THOSE RIBS AFTER OPENING UP THE WING SKIN THE CORROSION WAS OBSERVED TO BE MORE EXTENSIVE.  THIS RESULTED IN BOTH WINGS BEING DE-MATED FROM THE AIRCRAFT FOR REPAIR.
